MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX40CM W/80CM HYDRO NIT SWG; CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX40CM W/80CM HYDRO NIT SWG; CATHETER, INTRAVASCULAR, THER
Catalog Number PR-34052-HPHNM
Medical Device Problem Codes Break (1069); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during operating process, the peel-away sheath was broken when tear off." another set was used to complete the procedure.No medical intervention required.No patient harm or injury.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.Visual inspection of the customer photo revealed that one of the tabs did not tear down the extrusion correctly, resulting in it to separate.The extrusion was additionally separated into various other pieces, each of which were not torn along the score lines, indicating that the sheath didn't tear as intended.Therefore, the complaint of a sheath tearing incorrectly was able to be confirmed by the photo.Dimensional and functional inspections could not be performed as no sample was returned for analysis.A device history record review was performed, and a relevant finding was identified.Non-conformance was created for batch regarding peel-away sheath tears incorrectly.The customer report of a sheath tearing incorrectly was confirmed through inspection of the customer photo.Visual analysis revealed that the sheath split incorrectly along the score lines.Therefore, based on the customer report and photo, manufacturing caused or contributed to this event.Non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: section d.4.Unique identifier (udi)# corrected to (b)(4).

Brand Name
ARROW PI PICC 2L 5FRX40CM W/80CM HYDRO NIT SWG
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19352881
Report Number9680794-2024-00490
Device Sequence Number7431426
Product Code LJS
UDI-Device Identifier00801902100979
UDI-Public00801902100979
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K113277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2025
Device Catalogue NumberPR-34052-HPHNM
Device Lot Number33F23C0667
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown